# SDR SWAA2024110143313

- Difficulty date: September 28, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 BRACKET LBL 6 AT AIR CONDITIONING BAY 2024-600474<[01] REPLACED BRACKET ON BODY STATION 540 AT AIR CONDITIONING BAY IAW B737-800 SRM 51-40-02-0G.;[02] CORRECTED STEP 1. REPLACED BRACKET ON BODY STATION 540 AT AIR CONDITIONING BAY IAW B737-800 SRM 51-40-02-0G AND DWG 212A1101 SHEET 1. REV A.;[03] CERTIFIED ITEM 2
